MathSciNet Relay Station
MathSciNet bibliographic data
MR106258 (21 #4992) 22.00
Chen, Kuo-Tsai Integration of paths—a faithful representation of paths by non-commutative formal power series. Trans. Amer. Math. Soc. 89 1958 395–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement